# SDR F3LA98193

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Air Distribution
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAN - UPON DESCENT INTO SAN, FLIGHT CREW REPORTED SULFUR/ELECTRICAL ODOR FROM AIR VENTS AT ROW 5 AND 6 ON LEFT SIDE OF AIRCRAFT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PLACARDED GASPER FAN PER MEL 21-24.  UPON ARRIVAL IN DEN, GASPER FAN WAS REPLACED AND SYSTEM CHECKED OK.  (M)
